# SDR ASOA20120904093V

- Difficulty date: September 3, 2012
- Submitted: September 5, 2012
- Operation: Air carrier
- Aircraft: N16170
- Make and model: Emb EMB-145XR
- Aircraft serial: 145850
- Aircraft time: 18,984 hours, 12,342 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Bracket
- Part number: 14568500415
- Part serial: 820
- Condition: Worn
- Location: Spoiler Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK THE LT SPOILER ACTUATOR ATTACHMENT BRACKET WAS FOUND TO BE WORN AND WOULD NOT RETAIN THE HAT BUSHINGS.  MX R & R THE SPOILER IAW AMM 27-62-05.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
